# SDR A6WA2019080946783

- Difficulty date: July 17, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,427 hours, 34,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008187
- Part serial: NSN
- Condition: Cracked
- Location: Bs 621
- Part time: 35,427 hours, 34,250 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS 2 AREAS THAT HAVE MULTIPLE INDICATIONS NOTED. 1) BL0.0 WL112-106 6 INCHES LONG 90% FSH, 2) RBL 18.00  .   2 INCHES LONG 50% FSH. BOTH FAILED NDT INSPECTION.
